H-supplemented duo modules


Kosan M. T., KESKİN TÜTÜNCÜ D.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.6, no.6, pp.965-971, 2007 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 6
  • Publication Date: 2007
  • Doi Number: 10.1142/s0219498807002582
  • Journal Name: JOURNAL OF ALGEBRA AND ITS APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.965-971
  • Gazi University Affiliated: No

Abstract

Let M be a right R-module. M is called H-supplemented if for a submodule A of M there exists a direct summand D of M such that M = A + X holds if and only if M = D + X. Let M = M-1 circle plus M-2 be a duo module. Then M is H-supplemented if and only if M1 and M-2 are H-supplemented modules.